# SDR SWIA202053177

- Difficulty date: August 20, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Strap
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRUCTURE STRAP FS 364 LBL 9.  C-CHECK RO 10/9/2020.  REMOVED FLOOR STRUCTURE STRAP (SHIM) AND INSTALLED REPLACEMENT SHIM P/N: SH670-32167-3 AT FS 364 LBL-9, REF SRM AND DWG.  COMPLIED WITH SKYWEST TASK CARD.
